# SDR C2XA06SH115

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 9,347 hours, 4,998 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cage
- Condition: Failed
- Location: Nr 4 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

E2 OIL IMP BYP ON EICAS ABOUT 10 MINUTES LATER HEARD NOISE, FELT VIBRATION AND MOVEMENT.  NR 2 ENG ITT INDICATOR WENT DASHES, N1 WAS FLUCTUATING GREATLY THEN WENT TO APPROX 35% OIL QUANTITY INDICATION 5 QTS COMMANDED AN ENGINE SHUT DOWN AND DIVERTED TO TUS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENG.  REF TASK CARD 6271001.  OPS AND LEAK CHECK GOOD.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.    [07-27-07]   ENGINE CONDITION REPORT RECEIVED AND DOCUMENTS NR 4 BEARING CAGE FRACTURE AS PART THAT ULTIMATELY FAILED AND CAUSED NR 2 ENGINE UNCOMMANDED SHUTDOWN.
